MathSciNet Relay Station
MathSciNet bibliographic data
MR1777857 37C45 (37A25 37B20 37B40)
Afraimovich, Valentin; Chazottes, Jean-Rene; Saussol, Benoît Local dimensions for Poincaré recurrences. Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 64–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement